MAUDE Adverse Event Report: MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 10FCC13
Medical Device Problem Codes Peeled/Delaminated (1454); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cardiac ablation procedure, the provider observed a long, narrow "string" of what appeared to be plastic removed from the sheath after extracting the catheter.Subsequently, the catheter and sheath were replaced along with another manufacturer's wire.There was also a cable connection issue wherein catheter interface cable (cic) and catheter distortion were noted on the mapping system.Troubleshooting included unplugging and re-plugging the cic multiple times at both the catheter and generator, and a new respiratory was obtained using the another manufacturer's mapping system.The cic was replaced to resolve the distortion.The case was completed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: pscic101 product type: catheter interface cable correction: d10/h11 - concomitant product added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the 10fcc13 sheath with lot number 0012816920 was returned and analyzed.Visual inspection before functional testing and dissection was performed on the shaft, handle, and dilator.No anomaly was identified during the external visual inspection.All the handle, shaft and sideport were intact with no apparent issue.The functional testing was performed.No anomaly was discovered.The steering mechanism and deflection tests were completed successfully.Primary deflection at 90° and 180°, as well as secondary deflection at 90°, were achieved without any issues.The mechanism operated smoothly, with no friction, resistance, or unusual noise.Borescope inspection of the sheath revealed delamination of the ptfe sheath liner at 10.5 inches (in), 12.5 in, and 20 in, as well as inside the handle and at the tip of the sheath.In conclusion, the reported strings of plastic were confirmed through analysis.The sheath failed the returned product inspection due to the delaminated ptfe sheath liner.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FLEXCATH CONTOUR¿ STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24280256
Report Number9612164-2026-00678
Device Sequence Number13243614
Product Code DRA
UDI-Device Identifier00763000659080
UDI-Public(01)00763000659080(17)270519(10)0012816920(20)01
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K232321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10FCC13
Device Catalogue Number10FCC13
Device Lot Number0012816920
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/06/2026
02/16/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/06/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRODUCT ID: PSCC100, PRODUCT TYPE: CATHETER; SEE H11...
Patient Age58 YR
Patient SexFemale